MathSciNet Relay Station
MathSciNet bibliographic data
MR1830880 65J15 (65L12)
Covachev, Valéry; Akça, Haydar; Yeniçerioğlu, Fuat Difference approximations for impulsive differential equations. Appl. Math. Comput. 121 (2001), no. 2-3, 383–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement